# SDR ASAA2016062017099

- Difficulty date: June 20, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 36,722 hours, 11,149 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELECTRIC LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED BITE CHECK P5-13, PANEL IAW FIM 24-31-801.  SHOW FAULT OK, BATTERY CHARGER INOPERATIVE.  RESET PANEL FAULT CLEARED.  ACFT OK TO CONTINUED SERVICE.
